# SDR CA020813010

- Difficulty date: August 6, 2002
- Submitted: August 16, 2002
- Operation: Air carrier
- Make and model: Boeing 727-25C
- Aircraft time: 65,560 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 69144681
- Condition: Corroded
- Location: Fuselage
- Part time: 66,295 hours, 49,840 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING C3 CHECK FOUND STRINGER END FITTING CORRODED AT BS 740 AT STRINGER 9 LT, REMOVED CORRODED FITTING AND INSTALLED NEW FITTING AT BS 740 AT STRINGER 9 LT IAW SRM 51-30-2
